# SDR JGVR20181220001

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 13,653 hours, 10,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nlg Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE LANDING GEAR WELL CORROSION INSPECTION FOUND SKIN PEELED UP BY RH NLG DOOR MIDDLE HINGE AREA AND RH NLG DOOR DAMAGED. REPAIRED CRACKS IN THE RH NOSE SKIN JUST OUTBOARD OF THE CENTER HINGE AND CRACKS ON THE RH NLG DOOR PER AEROSPACE QRD ERO-936348 REV.IR, TITLED-NOSE LANDING GEAR DOOR REPAIR, DATED: DECEMBER 13 2018.
